Berry-Esseen bounds for statistics of weakly dependent samples

Bentkus V, Götze F, Tikhomirov A (1997)
BERNOULLI 3(3): 329-349.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
; ;
Abstract / Bemerkung
We prove Berry-Esseen bounds for a general class of asymptotically normal statistics which are functions of N weakly dependent random variables under easily verifiable conditions. In particular, we show, for some delta > 0, the validity of the bound O(N-1/2 log(delta) N) for U-statistics, studentized means, functions of sample means, functionals of empirical distribution functions and linear combinations of order statistics.
Erscheinungsjahr
Zeitschriftentitel
BERNOULLI
Band
3
Ausgabe
3
Seite(n)
329-349
ISSN
PUB-ID

Zitieren

Bentkus V, Götze F, Tikhomirov A. Berry-Esseen bounds for statistics of weakly dependent samples. BERNOULLI. 1997;3(3):329-349.
Bentkus, V., Götze, F., & Tikhomirov, A. (1997). Berry-Esseen bounds for statistics of weakly dependent samples. BERNOULLI, 3(3), 329-349.
Bentkus, V., Götze, F., and Tikhomirov, A. (1997). Berry-Esseen bounds for statistics of weakly dependent samples. BERNOULLI 3, 329-349.
Bentkus, V., Götze, F., & Tikhomirov, A., 1997. Berry-Esseen bounds for statistics of weakly dependent samples. BERNOULLI, 3(3), p 329-349.
V. Bentkus, F. Götze, and A. Tikhomirov, “Berry-Esseen bounds for statistics of weakly dependent samples”, BERNOULLI, vol. 3, 1997, pp. 329-349.
Bentkus, V., Götze, F., Tikhomirov, A.: Berry-Esseen bounds for statistics of weakly dependent samples. BERNOULLI. 3, 329-349 (1997).
Bentkus, V, Götze, Friedrich, and Tikhomirov, A. “Berry-Esseen bounds for statistics of weakly dependent samples”. BERNOULLI 3.3 (1997): 329-349.